Female Student Dies In Bayelsa After Taking Tramadol For Bedroom Performance

A 100-level female student of the Federal University Otuoke, Bayelsa State, has reportedly lost her life after taking tramadol to enhance her sexual performance with her boyfriend.
A report by The Nation revealed that student had taken the drug and engaged her lover, a male undergraduate in a romp before slumping.
She reportedly passed out and was rushed to an undisclosed hospital where shed died later.

READ ALSO  Unbelievable! See the Environment of One Students' Lodge in Ifite, Awka

The Author

Chinenye Nwabueze

Nwabueze is a communication researcher with several years of lecturing experience in Nigerian universities.

12 Comments

Add a Comment
  1. Nwoye chisom precious,( Reg no- 074)( quiz no 17)- 200 level

    Because of sex? foolishness

  2. some girls are something else, may God help us all

  3. Casmir Obiakor ONWA

    Oh Chimoooo…I na – egekwa?

  4. Hahahahahahahaha just in 100l… By final year, I wonder the one you would take…. Aunty you’ve done so well, go and meet your maker.

  5. She didn’t do well but anyway may her soul rest in peace

  6. okwudili chidimma
    where is she going to heaven or hail, we should mindful of our decision sometimes

  7. Chukwurah chinwike chritopher

    Tm “many are gone”
    We ought to be careful
    Rip dear

  8. Onyia Mary ogochukwu

    She killed herself ni

  9. Some parents are sufferring for sending their children to school…

  10. hmm… may God save the youths of this generation!
    2015054135
    quiz no:20

Leave a Reply

Your email address will not be published. Required fields are marked *